# SDR ASOA2015042412647

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,612 hours, 24,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 3L LINTEL, ATTACH BRACKET JUST AFT OF FS 280 BULKHEAD IS CRACKED.  REMOVED UNSERVICEABLE ANGLE AND LOCATED, DRILLED AND INSTALLED SERVICEABLE ANGLE PT 600-31057-19 IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
